# SDR CA040830003

- Difficulty date: August 16, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 6,497 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS EQUIPPED WITH A MIST ELIMINATOR THAT WAS REMOVED IN THE SPRING OF 2003.  WHAT REMAINED WAS THE WEATHER STRIPPING THAT SEALED THE MIST ELIMINATOR TO THE BACK OF THE PARTICLE SEPARATOR. THE WEATHER STRIPPING HAS A SELF ADHESIVE AND WAS ATTACHED TO THE BACK OF THE PARTICLE SEPARATOR.  ON A 26 DEGREE CELSIUS DAY, SEVERE COMPRESSOR STALL WAS EXPERIENCED WHEN THE ENGINE INJESTED ABOUT A 1.5 METER LENGTH OF WEATHER STRIPPING. THE COMPRESSOR WAS GUMMED UP AND THE BLEED VALVE SLOT WAS PLUGGED.
